# SDR 00FDEA00334

- Difficulty date: May 15, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 37,031 hours, 23,064 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND CRACK IN WEB FWD BS 1183 BULKHEAD, RBL 17 AT FLOOR LEVEL.  REMOVED, FABRICATED, AND INSTALLED PER IAW SRM 51-20-1 & SRM 51-30-2.
